# SDR VNAA20250602003

- Difficulty date: April 2, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 19,600 hours, 17,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670321493
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND MISSING NUT ON GALLEY FLOOR SUPPORTS (2EAS) LOCATED BTW FS 280.00 - FS 295.00 AT FUSELAGE FLOOR STRUCTURE RH.  CORROSION LOCATED BTW FS 280.00 - FS 295.00 AT FUSELAGE FLOOR STRUCTURE RH WAS EVALUATED DUE TO EXCESIVE DAMAGE ON SUPPORT (1EA) PER CRJ/900 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01 AND MISSING NUT ON GALLEY FLOOR SUPPORT (1EA) RH WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01.
